# SDR SWAA2022022424769

- Difficulty date: January 3, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SPLICE AT AFT CARGO BAY BS767+6 RBL21-LBL21. MARKED / RECEIVED NEW SERVICEABLE ACB FLOOR SPLICE FOR BS 767 +6 ON P.O. #717082. SPLICE WILL BE INSTALLED SWA CARD #JPANEL-141-CLOSE
